Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

My cylindrical power is increased and Spherical powre is decreased after using lens. Now what can i do ?

Hi Doctor .... My age is 22 and I am using Lenses from last 4-5years. but compare to last years my cylindrical power is increased and Spherical powre is decreased from -7.00 tp -6.00 for both eye. when we consult to doctor he told we can not do any lasik or laser treatment. so Could you please tell me what should we do My Vision Details For left eye : Spherical Number is = -6.00 Cylindrical Number = -5.50 For Right eye : Spherical Number is = -6.00 Cylindrical Number = -2.0
Asked On : Fri, 25 Mar 2011
Answers:  1 Views:  750
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
there is a possibility you may be suffering from keratoconus(irregular shaped cornea). you should get a corneal topography test done...analysis of this test will decide further course and may need rigid gas permeable lenses or collagen cross linkage treatment to name but a few...
Answered: Tue, 5 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor